| Model Number |
MMT-522LNAL |
| Medical Device Problem Codes |
Obstruction of Flow (2423); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
10/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced the hyperglycemia.The blood glucose was 536 mg/dl at the time of the incident and current was 487 mg/dl.The customer reported that insulin pump had no delivery alarm.The customer was treated with the manual injection.It was reported that infusion set cannula was not bent.The device will not be returned for the analysis.